Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

samantha303

Member
  • Total Reviews

    0
  • Content Count

    36
  • Joined

  • Last visited

Community Reputation

2 Neutral

About samantha303

  • Rank
    Junior Member

Recent Profile Visitors

1136 profile views
  1. most of them are on the right side of my face and my chin. The left side is pretty clear with a few spots here and there which is no big deal. There are tons of very tiny blackheads on my forehead. It's been three years. I never really treated them with anything apart from Accutane which didn't work and was a disaster. I have been using BP 10% for a month and it didn't do anything. These two days I used it twice a day and it ruined my face. My eyes were sore and stinging. There are TONS of fi
  2. Can't believe this thread is still alive. 2 years and 4 months post Accutane, I am still having hairloss problem. My acne is worse than ever. Been to a new derm recently and he said accutane side effects can't last that long. I hate my life so much
  3. Feel free to ask me any questions you have Deebo, my communication lines are always open and that goes for everyone on the forum. Anything you want to ask just send me a PM or ask me on here, i'll be more than happy to oblige. As far as liver flushes go i've done about 20 of them and i only got stones out once, years ago. I think it's a bogus scam to be honest, a lot of alternative things are rubbish. Not diets and such i'm more talking about the liver flush, zapping, miracle mineral supplem
  4. Anyone have sleep problems? I think it's more stress-induced. I have bad dreams literally everynight. Every morning I wake up feeling depressed. Sometimes I woke up at the middle of the night crying. Has it happened to any of you before? No not yet. I should take probiotics ASAP. I always have IBS problems and got worse after acctuane (coincidence??) For example, I feel nausious in the morning after brushing my teeth alone. Sometimes I threw up after meal even when I dont feel full at al
  5. My fatigue problem has not stopped for more than a year. in fact it has worsened since I took antibiotics back in summer and three months ago. Major hair loss problem has been going on for 16 months. I can't possibly have a colema board in my toilet which I share with other students. I can't afford regular colon hydroptherapy either. Any other options? I don't feel depressed by accutane induced problems anymore but since more than 3 years ago, I have been really stressed by other proble
  6. Approaching the 16th month of losing hair due to Accutane. Have been on Rogaine 5% for 6 months. I don't shed a lot now but hair seems to be thinner
  7. Andreas Moritz was eating an extremely horrible diet. He believed animal protein to be harmful. In a lot of ways he's quacky I admit. For instance, he believed that horses get their protein through breathing.. However, it just so happens to be (from my research) that the ones who know the most about detoxing and cleansing the body are the vegans and vegetarians. I don't know why that is but I've seen it to be true. Just because someone is misinformed about one subject (diet), doesn't mean they a
  8. Would you fault a child for eating parade candy that some sicko filled with glass? The blame lies on Roche Pharmaceuticals and other manufacturers of Accutane, and to a large extent, the FDA for being enablers. May anyone who knowingly had their hands in promoting a product capable of so much damage suffer all of the horrors life has to offer and burn in Hell. Really, how can you blame yourself for this? People who invented and promoted the drug are the culprits. BUT, realistica
  9. Do I regret taking Accutane? How can I regret putting pills in my mouth while nobody forced me to? I just did what most people do, receiving advice and pills from doctors. I choose not to go around and tell people how Accutane fucked up my university grades and my hair. NOTHING can fuck up your life apart from yourself! This thread has made me very sad and depressed while i have nowhere else to go.
  10. I;ve lost 60% of my hair since off Accutane. It continues thinning while my body is strong and healthy. Took mega dose biotin for months. Did not help
  11. Hehe, you're a funny little homo sapien, you don't want to hear anything negative, you just want to live in your dream world, take accutane and think that it's just like eating marshmallows. And if you're a female, you most likely will not go bald, only guys who would naturally go bald at some point in their lives will likely experience faster hair loss. I need to tell you women do go bald. Not completely bald but extremely thin hair which is not much different from bald. I don't underst
  12. You guys keep talking about how Accutane is still in our bodies. If it's true, why aren't other parts of my body affected? I'd much rather have other side effects than hair loss. To be honest, what is the purpose of this threat other than to depress people like me? No wonder people suicided after taking accutane. According to some of you, I'll be bald very soon as side effect is permanent. Well, thanks.
  13. What's the REAL timeframe to recover from Accutane NATURALLY (ie by waiting it out)? Please dont bring up the permanent side effect theory unless youre old and about to die and been suffering for accutane side effect for ALL your life.
  14. Hi, I haven't looked at your post history so I don't know your specifics, how long have you been off it etc. I do know a lot of isotretinoin specifics, so use this data: Isotretinoin has three levels of presence in the body: a) short-term: 46-48h to half-life (plasma level drop to 50%) b) medium-term: about one month to intra-cellular detection threshold (excluding RNA) - that's when the "good" effects start to wear off and acne/sebum potentially return c) long-term: up to one year to c
  15. After reading things about body cleansing, i choose not to take any supplements and i do not believe that Accutane is still in my body. I believe that Accutane HAS DAMAGED my body, my body needs time to heal. I do not believe that it is stored in my body. I will not go totally vegetarian but I will have a very healthy diet. I will exercise as much as i can. I will appreciate what I have rather than keep thinking that I developed permenant side effects from some shitty drug, which is
×